# SDR DALA2024092709474

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION FLOOR STRUCTURE WEB LOC -Y1162.5 AND BTW FR68 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE WEB LOC -Y1162.5 AND BTW FR68 TO FR70 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11-911-001 AND A319 SRM 51-42-11-801. (0577885)
